# SDR SWAA2024103042014

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 22L AND STA 540 AT FWD CARGO COMPARTMENT 2024-588551<[01] TOOL USED STEP 2 ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130060101; DUE DATE: 13-DEC-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25;[03] TOOL USED ON STEP 8: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 05-AUG-25.;[04] PERFORMED REPAIR CATEGORY A ON STRINGER 22L AT STA 500D TO STA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR CATEGORY A ON STRINGER 22L AT STA 500D TO STA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW.  CERTIFIED RII
